MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2022, it was reported that the patient experienced shortness of breath, fatigue and chest pain because of an insulin flow blocked alarm.The infusion set had been used for a couple of hours.Consequently, on (b)(6) 2022, the patient was admitted in the hospital as the blood glucose level was 744 mg/dl and ketones were 80 mmol/l.Moreover, the patient experienced diabetic ketoacidosis and was released after three days.Currently, the patient's blood glucose level was 102 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13439768
Report Number3003442380-2022-00244
Device Sequence Number4327886
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2022
Device Model NumberMMT-866
Device Lot Number5272490
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2022
Initial Report FDA Received Date02/03/2022
Patient Sequence Number1
Patient SexUnknown